Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Strep throat treated with amoxicillin, got infection involving sinuses, swollen lymph nodes in neck, intense rash on outer parts of vaginal area. Cause?

I have had strep throat treated with amoxicillin. Then an infection involving sinuses, swollen lymph nodes in neck ,and a very intense rash on the outer parts of vaginal area. Very itchy and diagnosed by GPs OB as herpes but after every viral test imaginable including hiv and many types of herpes test has been negative. I'm back in bed with joint and body aches as well as lingering sinus symptoms and the rash now has lumps up to 2 inches under the skin where inner thighs and pelvic bone meet. I have also had a full dose of valtrex and augmentin. I was diagnosed with breast cancer 2 years ago. Positive in 3 nodes with mastectomy and full node dissection. My blood work looks very normal even with being really sick for 5-6 weeks ( on and off but never 100 percent) Everyone is stumped including infectious disease specialist. PLEASE help me!
Asked On : Mon, 15 Apr 2013
Answers:  1 Views:  46
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
OBGYN, Maternal and Fetal Medicine 's  Response
Hi, I can feel your pain. You have undergone a lot. Did you have TORCH titres taken? As you have used antibiotics already, your Herpes may not be detected easily. Treating for Herpes with local ointments can be done as the picture is suggestive of Herpes. The condition of your uterus needs to be assessed. Certain chemicals may lead to similar picture and chemical vulvitis. Do you have a history of using antiseptic vaginal douches?
Answered: Mon, 1 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor